# SDR DALA2024072207375

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 58,413 hours, 30,560 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3138 CRACK RIB ANGLE TELESCOPIC DUCT OB FIXED LEADING EDGE ON RH WING. CORRECTIVE ACTION: REPLACED RIB ANGLE LOCATED ON OUTBOARD SIDE OF TELESCOPIC DUCT FIXED LEADING EDGE ON RH WING AS PER A319 SRM 51-42-11-801 AND SRM 51-72-11. (0457617)
